MathSciNet Relay Station
MathSciNet bibliographic data
MR2140869 11J72 (11J82 33C20)
Zudilin, Wadim Well-poised hypergeometric service for Diophantine problems of zeta values. [Well-poised hypergeometric series for Diophantine problems of zeta values] J. Théor. Nombres Bordeaux 15 (2003), no. 2, 593–626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement